# SDR A6WA2017092245298

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 33,426 hours, 32,237 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING CLIMB.  COMPLIED WITH THE QRH. MESSAGE CLEARED AND REAPPEARED MULTIPLE TIMES.  THEN CLEARED COMPLETELY.   NLG SHOWED AMBER.  DURING DESCENT GEAR EXTENDED NORMALLY.  LANDED AT NEAREST SUITABLE AIRPORT IAW QRH.    FOUND NLG DOWNLOCK SENSOR OUT OF LIMITS. ADJUSTED THE DOWNLOCK SENSOR IAW AMM 32-61. GEAR RETRACTION TESTED GOOD.
